# SDR C77A200700004

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 176 hours, 104 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mau 1
- Part time: 176 hours, 104 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON INITIAL APPROACH, CONFIGURATION MESSAGES APPEARED ON EICAS: FLIGHT CONTROL NO DISPATCH, SLAT FAIL AND SHAKER ANTICIPATED. MAINTENANCE PERFORMED A RETURN TO SERVICE TEST, IAW AMM 27-00-00, CLEARED ALL MESSAGES.
